Announcement

Collapse
No announcement yet.

dry mouth? weird feeling...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Miki
    replied
    Melanie,
    Same problem, pyridium, dry mouth, antidepressants, dry mouth, etc, It seems like most of the drugs I take cause dry mouth.
    I always carry something to drink with me. I only sip, generally don't drink like 4 oz all at once. I may take larger drinks slowly, but only when I am really thristy. I use this as my help for dry mouth and use lip balm for dry lips, hand lotion, dry hands.
    ETc etc.

    Miki

    Leave a comment:


  • ragsmom
    replied
    melanie,I have the same problem.I am on Elavil and Pyridium Plus and now with my asthma I am on inhalers and Claratin,oh and atarax.Boy,when I wake up at night it feels like I have a mouth full of cotton and my tongue is all dry and coated.I keep a glass of water near the bed.My dentist also told me that you can brush your tongue to remove the coating and I have had a lot of dental problems since having IC because of my meds.I have had to have a lot of fillings and more to go!!I have sugar free candy in my bedside table for at night if I need it. delores

    Leave a comment:


  • yvette
    replied
    Hi Melanie, I take Pyridium Tab Plus which dries me me out something fierce. (including eyes, hair and skin...ugh.)

    It is listed on that sheet they staple to my Rx, its that sheet that lists interactions and side effects. Its the one side effect that really bothers me. Usually I'm fine with meds. I have to buy that gum and toothpaste that biotene makes so my mouth isn;t so sticky and dry. (it helps with that bad breath you get too from awful dry mouth) I hope that helped some. Let us know how you make out!
    y.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Elavil can cause dry mouth. I asked my doctor about it. I take 50mg of Elavil at night. I always feel like I have a sore throat. I also have that funny taste in my mouth but it's not too bad.

    Take Care

    Kara

    Leave a comment:


  • ICNDonna
    replied
    Hmmmm ... I checked both the drugs you mentioned and neither lists dry mouth as a potential side effect. My best suggestion to you is to check with your doc if this doesn't go away rapidly.

    Hugs,
    Donna

    Leave a comment:


  • Debra
    replied
    Hi Melanie,

    Funny you mention this, I actually had a similar problem about a week or so ago. I felt like I always had an awful taste in my mouth, that my mouth was very dry, and I wanted to brush my teeth constantly. At the time, I was taking 35mg Elavil, but had been for a month so I wasn't sure that was it. My sense of it at the time was that it was coming more from my stomach -- because that felt funny, too, and antacids (like Maalox) seemed to help the stomach and the mouth. When I took Tagamet, though, the situation (dry and funny-tasting mouth) got worse.

    Good luck!
    Debra

    Leave a comment:


  • Melanie
    started a topic dry mouth? weird feeling...

    dry mouth? weird feeling...

    Last week I was in Maine. Ever since I got back to California, my mouth has felt really strange. It's kinda like dry mouth. But I have this strange taste in my mouth. Kinda like cotton mouth, but it doesn't let up. It's been 3 days and it seems to be getting worse. I'm constantly thirsty. And brushing my teeth trying to feel better. Now my throat is starting to hurt. Maybe I'm getting a sore throat?
    Maybe it's a change in the water? I took more vicodin and pyridium last week to manage my IC. Could that be related? I also have my period. What else could it be? I'm questioning everything!
    take care,
    Melanie
Working...
X